# SDR UALA2011121906941

- Difficulty date: December 16, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 67,961 hours, 12,246 cycles
- Engine: Pwa PW4077
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FWD TIRE TREAD BELT PLIES (FABRIC) ARE VISIBLE ON THE INBOARD SHOULDER AREA. ALSO VISIBLE ARE STEEL CUT PROTECTORS. REPLACED TIRE,
